# SDR UHLA201602260085

- Difficulty date: February 26, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N577RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500862
- Aircraft time: 24,518 hours, 21,824 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN FROM INSIDE OR OUTSIDE THE ACFT.  INSPECTED AND FOUND DEBRIS ON ACTUATING AND LOCKING MECHANISM.  REMOVED DEBRIS, OPS CHECKS GOOD.  PERFORMED 52-11-00 AND 25-23-04.
